# SDR AALA202406065575

- Difficulty date: June 2, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 20,667 hours, 2,679 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31644
- Part serial: 739
- Condition: Deflated
- Location: Zone 700
- Part time: 25,910 hours, 3,057 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT TIRE #5 TIRE PRESSURE LOW. PILOT DECLARED AN EMERGENCY FOR LANDING DUE TO LOW TIRE PRESSURE. AIRCRAFT LANDED WITHOUT INCIDENT AND WAS TOWED TO GATE. MAINTENANCE  REPLACED MAIN LANDING GEAR TIRE ASSY AT POSITION #5 IN REFERENCE TO JOB CARD 78L70032002.
